# SDR YENA200321

- Difficulty date: August 9, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 12,495 hours, 5,589 cycles
- System (JASC): 2330 · Entertainment System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A REPORTED BURNING SMELL FROM TV'S ROW 12/14/15/16.  TV'S WERE FLICKERING IN ROW 12.  POWER REMOVED FROM TV SYSTEM INFLIGHT AS PRECAUTION.  PERFORMED MX ACTION IAW JETBLUE INFORMATION NOTICE 2003-T050TR.  NO DEFECTS NOTED LIVE TV SYSTEM OPERATIONS NORMAL.  OK FOR SERVICE.
